# SDR SWIA2018113045296

- Difficulty date: October 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 29,629 hours, 28,106 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE PAN GOUGED. (C-CHECK) RO: 11/29/2018.  REMOVED AND REPLACED CARGO DOOR HANDLE HOUSING REF SRM 51-42-21.
